# SDR DHL2008F00045

- Difficulty date: September 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Part time: 704 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-50-93. OP CHECK GOOD. ACFT GROUNDED.  (K)
